Some Ideal Convergent Sequence Spaces Defined by a Sequence of Modulus Functions Over n-Normed Spaces

Authors

  • Kuldip Raj
  • Sunil K Sharma

DOI:

https://doi.org/10.11113/matematika.v29.n.603

Abstract

In the present paper we study some ideal convergent sequence spaces defined by a sequence of modulus functions in n-normed spaces and examine some topological properties and inclusion relations between these spaces. Keywords: Lacunary sequence; Difference sequence space; Modulus function; Ideal convergence; n-normed space. 2010 Mathematics Subject Classification: 40A05; 40C05; 46A45

Downloads

Published

2013-12-01

How to Cite

Raj, K., & K Sharma, S. (2013). Some Ideal Convergent Sequence Spaces Defined by a Sequence of Modulus Functions Over n-Normed Spaces. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 29, 187–196. https://doi.org/10.11113/matematika.v29.n.603

Issue

Section

Mathematics